# SDR 2006UALA01121

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 39,473 hours, 24,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS FRAME 616R CRACKED AT LOWER FASTENER TO EDGE OF FRAME AT WL 200.
